Please use this identifier to cite or link to this item:
Title: Quaternion roots
Authors: Attard, Maria
Keywords: Proof theory
Mathematics -- Periodicals
Issue Date: 2001
Publisher: University of Malta. Department of Mathematics
Citation: Attard, M. (2001). Quaternion roots. The Collection, 4, 5-6.
Abstract: We define a quaternion to be an expression a + bi + c.1 + dk, where CL, b, c, el E R, and define addition and multiplication in the natural way with: i2=j2 = k2 = -1 ij= -ji = k jk= -kj= i ki= -ik= j (1) The set of real quaternions forms a skew field or a division ring which fails to be a field because commutativity under multiplication does not hold.
Appears in Collections:Collection, No.4
Collection, No.4

Files in This Item:
File Description SizeFormat 
Quaternion roots.pdf53.37 kBAdobe PDFView/Open

Items in OAR@UM are protected by copyright, with all rights reserved, unless otherwise indicated.